Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hallucinations

Posted by Spriggy on March 24, 2005, at 17:42:27

In reply to Re: hallucinations nvc, posted by ed_uk on March 24, 2005, at 15:52:03

I had hallucinations on Lexapro about 3-4 weeks into it. I also felt suicidal and extremely restless on Lexapro. As a matter of fact, it is because of Lexapro that I found this place so on the one hand, I HATE that drug, but on the other hand (other than having more fingers, LOL), it led me to this great place.

Maybe she should wean off Lexapro. Sometimes SSRI's do really, really strange things to people. They totally wig me out and make me almost psychotic.

I would also say maybe ask for Seroquel, I've heard it can work wonders for anxiety and restlessness. I have a sample sitting in my cabinet in case I ever get that bad again.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spriggy thread:474965
URL: http://www.dr-bob.org/babble/20050322/msgs/475108.html